Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 73, Number 2
HTML articles powered by AMS MathViewer

Integrability along a line for a class of entire functions
R. P. Boas PDF
Trans. Amer. Math. Soc. 73 (1952), 191-197
The integral geometry definition of arc length for two-dimensional Finsler spaces
O. G. Owens PDF
Trans. Amer. Math. Soc. 73 (1952), 198-210
On monotone interior mappings in the plane
R. D. Anderson PDF
Trans. Amer. Math. Soc. 73 (1952), 211-222
Complex boundary value problems
P. R. Garabedian and D. C. Spencer PDF
Trans. Amer. Math. Soc. 73 (1952), 223-242
Truth definitions and consistency proofs
Hao Wang PDF
Trans. Amer. Math. Soc. 73 (1952), 243-275
Galois theory of simple rings
Tadasi Nakayama PDF
Trans. Amer. Math. Soc. 73 (1952), 276-292
Applications of martingale system theorems
J. L. Snell PDF
Trans. Amer. Math. Soc. 73 (1952), 293-312
Remarks on some modular identities
Morris Newman PDF
Trans. Amer. Math. Soc. 73 (1952), 313-320
On the symmetry and bounded closure of locally convex spaces
William F. Donoghue and Kennan T. Smith PDF
Trans. Amer. Math. Soc. 73 (1952), 321-344
On double trigonometric integrals
Leonard D. Berkovitz PDF
Trans. Amer. Math. Soc. 73 (1952), 345-372